Join ADHD Groups!

Click the arrows to expand each group category below

Parents of ADHD Children

ADD Adults

ADHD and Related Conditions

ADHD Professionals

ADHD Resources

Groups by Location

Tourette's Syndrome and ADHD

Is the Medication or Something else?

Hi, I’m 19 and a college student, and I’ve been diagnosed inattentive ADDH since I was a child. I’ve been on my current medication for about 4-5 years now and never really had any issues with it until now. I’ve been noticing recently that every time I take my medication, I at some point during the day I get filled with anxiety, something I never noticed before. And usually its when nothing is going on, like there is something itching at me to do something, anything, to get rid of the anxiety. And since I’ve been on break for school, I generally don’t take my medication on a regular basis, so there is usually a few days in between doses. I haven’t brought this up with my doctor. I’ve been talking Is this normal? Has anyone else had this issue?

Replies

Stopping and starting your medication may be causing your anxiety to increase as your body and mind get used to the help of the medication each time.

It could be that you’ve developed anxiety for some reason. Or that you are anxious on days when you don’t take medication because you can’t control your symptoms as well.

The following articles provide some strategies for managing anxiety. Ultimately, you should talk to your doctor about any new symptoms you experience.

http://www.additudemag.com/adhd/article/906.html
http://www.additudemag.com/adhd/article/8112.html
http://www.additudemag.com/adhd/article/9896.html
http://www.additudemag.com/adhd/article/977.html

Penny
ADDconnect Moderator, Author & Mom to Tween Boy with ADHD and LDs

Posted by adhdmomma on Jul 30, 2014 at 1:55pm

Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »


Important! User-Generated Content

The opinions expressed on ADDConnect are solely those of the user, who may or may not have medical training. These opinions do not represent the opinions of ADDConnect or ADDitude magazine. For more information, see our terms and conditions.